Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Dark pimple marks on face. Applied ointments, skin darkening. How to reduce pigmentation and black spots?

Dear sir I hope I can get solutions for my skin problem from u I have lot of dark pimple marks on my face. once I went to a doctor for treatment. he has given me some of the ointments. when I started applying those creams my skin got infected due to the creams and my skin became black color. Pls suggest me which treatment I have to take for that blackness and dark pimple spots
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  224
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
You seem to have developed post inflammatory hyperpigmentation due to acne. To treat the same
Use a good sunscreen with SPF 30 even if staying indoors.
Apply Kojic acid cream over these spots in morning and a hydroquinone based cream in night. Use these creams in a small amount and if redness or stinging develops, stop these immediately.
Take few sessions of Glycolic acid or TCA Peels, these would reduce the pigmentation remarkably.
Hope that answers your query. Take care.
Answered: Tue, 5 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor